# SDR DXTA2014120805943

- Difficulty date: December 6, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N697QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605197
- Aircraft time: 11,364 hours, 9,066 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007221
- Part serial: P626
- Condition: Contaminated
- Location: Apu Bay
- Part time: 3,484 hours, 6,483 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE FILLED COCKPIT & CABIN AFTER ACTIVATION OF BLEED AIR ON APU.  BORESCOPED APU INLET AREA AND IMPELLER.  HEAVY AMOUNTS OF OIL THROUGHOUT THE AREA. REMOVED APU IAW MM 498-10-00 AND DRAINED OIL. CLEANED OUT APU CONTAINMENT BOX AS REQUIRED.  INSTALLED THE APU IAW MM 49-10-00.  APU OPS AND LEAK CHECKED GOOD. INSTALLED CONTAINMENT BOX ACCESS PANEL AND APU ACCESS PANEL. INSTALLED CONTAINMENT BOX, APU ACCESS PANELS. INSTALLED CONTAINMENT BOX ACCESS PANEL. OVERSEALED. INSTALLED APU ACCESS PANEL.
